HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 17 no. 1-2 : [5]

Collection home page

Showing results 1 to 5 of 5
Export metadata:
TypeAuthor(s)TitleOther TitlesCitationCitation(alt)Issue Date
bulletin (article)Azumaya, GoroA NOTE ON HOCHSCHILD COHOMOLOGY GROUPS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1963
bulletin (article)Kurata, YoshikiSOME STUDIES ON HOMOLOGICAL ALGEBRA-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1963
bulletin (article)Nagahara, Takasi; Tominaga, HisaoSOME THEOREMS ON GALOIS THEORY OF SIMPLE RINGS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1963
bulletin (article)Maebashi, ToshiyukiA UNIFIED THEOREM WITH SOME APPLICATIONS TO GENERALIZATIONS OF G. REEB'S THEOREM-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1963
bulletin (article)Ishii, Jyun; Shimogaki, TetsuyaON HAAR FUNCTIONS IN THE SPACE $L_{M(\xi t)}$-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1963
Showing results 1 to 5 of 5

 

Feedback - Hokkaido University